Plus, there's no evidence of safety concerns linked to long-term use of the drug, researchers say
by ballyhoo on Wed Jul 20, 2016 10:34 AM
I accidentally posted this in the wrong board, so here goes again..
I just quit all estrogen suppressor meds after only 8 months. I guess I'm a wuss, but I had every damned side-effect listed. Even more! I started on Tamoxifen and then was moved to Letrazole. These meds are effing evil little drugs. I'm doing everything I can to my body now for a year so I'm going to stay with this stuff for life (You know, everything on cancertutor.com ). Anyhoo, just wondering who has had the same experience as me. I did give it a go guys. I allowed them to do radiation too (Breast cancer, ER+, PR+, HER2 -. No chemo, didn't have to if I did Tamoxifen (9% recurrence on Oncotype DX test). But know I'm not. So...
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.